# SDR SWAA2025071089177

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 36,379 hours, 17,716 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, A
- Precautionary procedure: A

## Discrepancy

ON DEPATURE, NR 1 ENGINE MADE AT LEAST 2 LOUD BANGS, SHOOK THE ACFT AND CREATED A YAW. TOWER AND PAX REPORTED LARGE FLAMES SHOOTING OUT OF THE ENGINE.  ENGINE ROLLED BACK ON ITS OWN.  REDUCED THROTTLE AND IT STABLIZED.  PERFORMED NR 1 ENGINE BORESCOPE INSPECTION, FOUND ENGINE HIGH PRESSURE COMPRESSOR STAGE 2 HAD A ROUND BOTTOM DENT ON 1 EA BLADE AT THE LEADING EDGE, 0.395 FROM THE TIP OF THE LEADING EDGE. THE DEPTH OF THE DENT IS 0.051 DEEP.  ACCORDING TO AMM 72-00-00-200804-F00, SUBTASK 72-00-00-210-018-F00 (G) (2) (D), THE ALLOWABLE LIMIT IS 0.030 DEEP.  BLADE IS OUT OF LIMITS.
